MathSciNet Relay Station
MathSciNet bibliographic data
MR2230475 54H25
Imdad, M.; Ali, Javid; Khan, Ladlay Coincidence and fixed points in symmetric spaces under strict contractions. J. Math. Anal. Appl. 320 (2006), no. 1, 352–360.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement